MathSciNet Relay Station
MathSciNet bibliographic data
MR2220062 (2007b:34028) 34A60 (34D10 34K99 37B25 37C70)
Li, Desheng; Kloeden, Peter E. On the dynamics of nonautonomous periodic general dynamical systems and differential inclusions. J. Differential Equations 224 (2006), no. 1, 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement